Embedding of the derived Brauer group into the secondary K-theory ring

Research output: Contribution to journalArticlepeer-review

Abstract

In this note, making use of the recent theory of noncommutative motives, we prove that the canonical map from the derived Brauer group to the secondary Grothendieck ring has the following injectivity properties: in the case of a regular integral quasi-compact quasi-separated scheme, it is injective; in the case of an integral normal Noetherian scheme with a single isolated singularity, it distinguishes any two derived Brauer classes whose difference is of infinite order. As an application, we show that the aforementioned canonical map is injective in the case of affine cones over smooth projective plane curves of degree ≥ 4 as well as in the case of Mumford's (famous) singular surface.

Original languageEnglish
Pages (from-to)773-788
Number of pages16
JournalJournal Of Noncommutative Geometry
Volume14
Issue number2
DOIs
Publication statusPublished - 2020

Keywords

  • Derived Brauer group
  • Noncommutative algebraic geometry
  • Noncommutative motives
  • Secondary K-theory

Fingerprint

Dive into the research topics of 'Embedding of the derived Brauer group into the secondary K-theory ring'. Together they form a unique fingerprint.

Cite this